# SDR AWXA200600343

- Difficulty date: February 20, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 57,582 hours, 33,564 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Part number: 6518420
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING MAINTENANCE, DISCOVERED THE PILOTS NR 1 WINDOW, OUTBOARD UPPER FRAME POST HAS A CRACK APPROX .500 IN LENGTH AT WINDOW CORNER CUTOUT.  MAINTENANCE CUT OUT AND REMOVED DAMAGED SKIN IAW BOEING 737-300 SRM 53-10-01 FIG 201 DETAIL 214.  FABRICATED FILLER AND RECEIVED NEW DOUBLER IAW BOEING 737-300 SRM 53-10-01.  INSTALLED FABRICATED REPAIR PARTS ON THE PILOTS NR 1 WINDOW, OUTBOARD UPPER FRAME POST IAW BOEING 737-300 SRM 53-10-01 AND AMERICA WEST AIRLINES ENGINEERING REPAIR NUMBER 03-5310-06048-DF2.
